# SDR AMTA200600435

- Difficulty date: July 18, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964801
- Part serial: 1476
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

RT ENGINE BLEED VALVE FAILS TO REMAIN OPEN, SHOWS OFF, PACK TRIPS OFF.  REMOVED AND REPLACED RT PACK FLOW CONTROL AND SHUTOFF VALVE IAW MM. CHECKS GOOD.  (K)
